# SDR DALA2018041202560

- Difficulty date: April 10, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 76,265 hours, 34,858 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 28 OVERHEAD EMERGENCY LIGHT INOPERATIVE.   MAINTENANCE FOUND CONNECTOR LOOSE.  SECURED.  OPS CHECKED NORMAL.
